# SDR UALA2011100305346

- Difficulty date: October 2, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,801 hours, 11,934 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: 1703641
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1H FWD EMERGENCY EXIT PATH LIGHT INOPERATIVE.  FOUND PIN BROKEN.  REPLACED PIN & OPS CHECKED GOOD.
